# SDR R61A201303050220

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 12,146 hours, 9,637 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT THE R1 DOOR WAS MAKING A LOUD NOISE IN FLIGHT AND THAT IT STARTED AND STOPPED GOING THRU ABOUT 10,000 FT.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  UPON LANDING, MAINTENANCE INSPECTED R1 DOOR SEAL AND FOUND EXCESSIVE SEALANT.  MAINTENANCE GROUND DOOR SEAL AND REMOVED EXCESS SEALANT PER EMB AMM 52-41-00.  OPS CHECKED GOOD.
